On the recursive unsolvability of the provability of the deduction theorem in partial propositional calculi

Notre Dame Journal of Formal Logic 13 (1):124-128 (1972)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093894634
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,781
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Degrees of Relative Provability.Mingzhong Cai - 2012 - Notre Dame Journal of Formal Logic 53 (4):479-489.
Inductive Inference and Unsolvability.Leonard M. Adleman & M. Blum - 1991 - Journal of Symbolic Logic 56 (3):891-900.
Many-One Degrees Associated with Partial Propositional Calculi.W. E. Singletary - 1974 - Notre Dame Journal of Formal Logic 15 (2):335-343.
Added to PP index

Total downloads
9 ( #475,566 of 2,199,496 )

Recent downloads (6 months)
1 ( #299,438 of 2,199,496 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature